MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10619
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 06/20/2021
Type of Reportable Event Death
Event or Problem Description
(b)(6) study.It was reported that the patient died.In (b)(6) 2020, the subject was referred for cardiac catheterization and on the same day index procedure was performed.Target lesion 1 was located in left main coronary artery (lmca) with 85 % stenosis and was 18 mm long with a reference vessel diameter of 4.5 mm.Target lesion 1 was treated with pre-dilatation and placement of a 4.50 mm x 20 mm study stent.Following post-dilatation, residual stenosis was 0 % with timi flow 3.On the following day, the subject was discharged on dual antiplatelet therapy.In (b)(6) 2021, post index procedure, subject expired due to sudden cardiac death and in response to the event no action was taken and autopsy was not performed.
 
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Additional Manufacturer Narrative
B5: describe event or problem updated.A1: patient identifier: (b)(6).
 
Event or Problem Description
Evolve_lv_xlv.It was reported that the patient died.On (b)(6) 2020, the subject was referred for cardiac catheterization and on the same day index procedure was performed.Target lesion 1 was located in left main coronary artery (lmca) with 85 % stenosis and was 18 mm long with a reference vessel diameter of 4.5 mm.Target lesion 1 was treated with pre-dilatation and placement of a 4.50 mm x 20 mm study stent.Following post-dilatation, residual stenosis was 0 % with timi flow 3.On the following day, the subject was discharged on dual antiplatelet therapy.On (b)(6) 2021, post index procedure, subject expired due to sudden cardiac death and in response to the event no action was taken and autopsy was not performed.It was further reported that, during the time of death, the subject was not in the hospital and it was unknown whether the subject was under hospice care.

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13471886
Report Number2134265-2022-00848
Device Sequence Number4870966
Product Code NIQ
UDI-Device Identifier08714729973362
UDI-Public08714729973362
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2021
Device Model Number10619
Device Catalogue Number10619
Device Lot Number0024711866
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age64 YR
Patient SexMale
Patient RaceWhite